# SDR TSAA2014101532

- Difficulty date: August 21, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 73,742 hours, 58,206 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 26L STATION 907 IN AFT CARGO PIT.  REPLACED WITH MADE PART IAW SRM 51-10-1, 53-10-2 & INSTALLED IAW SRM 51-30-2.
